Breast cancer is a commonly encountered cancer in women. Tamoxifen is a frequently used drug in breast cancer. It is a selective estrogen receptor modulator (SERM). It is used for both chemoprevention and for palliative care in these patients. Drug-induced thrombocytopenia is a common diagnosis these days. Moreover, this condition can be life threatening or even fatal. It can either be due to increased platelet destruction or reduced formation. Either way, early diagnosis followed by discontinuation of the offending agent is the key to successful management. Here, we present a rare case of tamoxifen-induced thrombocytopenia.
|Number of pages||2|
|Journal||Journal of Applied Pharmaceutical Science|
|Publication status||Published - 01-01-2016|
All Science Journal Classification (ASJC) codes
- Medicine (miscellaneous)
- Pharmacology, Toxicology and Pharmaceutics(all)
- Pharmacology (medical)